# SDR ASAA2023062043634

- Difficulty date: June 20, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 34,512 hours, 10,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENERGENCY LIGHT POEWR SUPPLY M2626 INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M2626, IAW B737-900 AMM 33-51-06. OPS CHECK GOOD.
